Translator Disclaimer
September/October 2013 Insulating layers of fractal type
Raffaela Capitanelli, Maria Rosaria Lancia, Maria Agostina Vivaldi
Differential Integral Equations 26(9/10): 1055-1076 (September/October 2013).

Abstract

Homogenization results for an insulating fractal surface $S$ of Koch type are proved.

Citation

Download Citation

Raffaela Capitanelli. Maria Rosaria Lancia. Maria Agostina Vivaldi. "Insulating layers of fractal type." Differential Integral Equations 26 (9/10) 1055 - 1076, September/October 2013.

Information

Published: September/October 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1299.35028
MathSciNet: MR3100076

Subjects:
Primary: 28A80, 35B27, 35J20, 35R02

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 9/10 • September/October 2013
Back to Top